# SDR SWIA201127436

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 22,002 hours, 18,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD AND AFT LEFT OVERWING EMERGENCY LIGHTS ARE OUT.  (FLT 5480)  REPLACED NR 3 ELBP CHARGER ASSEMBLY.
